RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2012, Issue 6(97), Pages 58–65 (Mi vsgu31)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Uniform exhaustivity criteria of a family of vector outer measures

T. A. Sribnaya

Dept. of Functional Analysis and Theory of Functions, Samara State University, Samara, 443011, Russian Federation

Abstract: The uniform exhaustivity criteria are proved for a sequence of exhaustive outer measures defined on the non-sigma-complete class of sets and taking values in an Abelian topological group.

Keywords: outer measure, uniform exhaustivity of a family of set functions, multiplicative class of sets, $f_1$-property.

Full text: PDF file (376 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Document Type: Article
UDC: 517.987
Received: 05.03.2012
Accepted:05.03.2012

Citation: T. A. Sribnaya, “Uniform exhaustivity criteria of a family of vector outer measures”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2012, no. 6(97), 58–65

Citation in format AMSBIB
\Bibitem{Sri12}
\by T.~A.~Sribnaya
\paper Uniform exhaustivity criteria of a family of vector outer measures
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2012
\issue 6(97)
\pages 58--65
\mathnet{http://mi.mathnet.ru/vsgu31}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu31
  • http://mi.mathnet.ru/eng/vsgu/y2012/i6/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. A. Sribnaya, “Teorema Bruksa–Dzhevetta o ravnomernoi ischerpyvaemosti na ne-sigma-polnom klasse mnozhestv”, Vestn. SamU. Estestvennonauchn. ser., 2017, no. 4, 33–39  mathnet  crossref  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:38
    Full text:28
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019